Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The preparation theorem for composite functions

Author: Adam Kowalczyk
Journal: Proc. Amer. Math. Soc. 101 (1987), 582-584
MSC: Primary 58C27; Secondary 57R45, 57S15
MathSciNet review: 908673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a simple extension of the preparation theorem of B. Malgrange and J. Mather to the case of composite functions. As a corollary we obtain a short proof of the equivariant preparation theorem of V. Poénaru.

References [Enhancements On Off] (What's this?)

  • [1] Th. Bröcker, Differentiable germs and catastrophes, Cambridge University Press, Cambridge-New York-Melbourne, 1975. Translated from the German, last chapter and bibliography by L. Lander; London Mathematical Society Lecture Note Series, No. 17. MR 0494220
  • [2] B. Malgrange, Ideals of differentiable functions, Tata Institute of Fundamental Research Studies in Mathematics, No. 3, Tata Institute of Fundamental Research, Bombay; Oxford University Press, London, 1967. MR 0212575
  • [3] John N. Mather, Stability of 𝐶^{∞} mappings. I. The division theorem, Ann. of Math. (2) 87 (1968), 89–104. MR 0232401,
  • [4] V. Poénaru, Singularités $ {C^\infty }$ en présence de symétrie, Lecture Notes in Math., vol. 510, Springer-Verlag, Berlin and New York, 1976.
  • [5] Gerald W. Schwarz, Smooth functions invariant under the action of a compact Lie group, Topology 14 (1975), 63–68. MR 0370643,

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C27, 57R45, 57S15

Retrieve articles in all journals with MSC: 58C27, 57R45, 57S15

Additional Information

Keywords: Preparation theorem, Malgrange division theorem, equivariant division theorem, composite functions
Article copyright: © Copyright 1987 American Mathematical Society